# SDR DL757950671

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Wedge
- Part number: 114N4003178A
- Condition: Delaminated
- Location: Nr 9 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, DELAMINATION WAS DISCOVERED ON THE NR 9 SLAT WEDGE THE WEDGE WAS REPLACED PER SRM 57-43-02.
